Categories
VAERS - Possible Adverse Reactions

Paige

Paige is a 25-yr-old ‘snowboarder, motorcyclist’ who woke up after a 2-hour nap with a frightening array of symptoms she’d never had before:

  • “Busted blood vessels all over my body”
  • Skin Eruptions.
  • Extensive bruising.
  • Black urine

She went to her doctor, was admitted to hospital, and posted her experiences in four TikTok videos over the next few days, revealing in later videos that:

  • “Not one to bruise easy either so it was really strange.”
  • “I had both doses of Pfizer.”
  • The diagnosis she was given was Idiopathic Thrombocytopenic Purpura (ITP), a blood disorder characterized by an abnormal decrease in number of platelets in the blood. Idiopathic means arising spontaneously, or from an obscure or unknown cause.

VIDEO #1 “Woke up from a two hour nap with these blood blisters in my mouth. … Busted blood vessels all over my body.”

VIDEO #2 Skin Eruptions, Black Urine

VIDEO #3 “Not one to bruise easy either, so it was really strange.”

VIDEO #4 “I had both doses of Pfizer…hard to say if this is a side effect of that…because this has never happened before …makes me believe maybe it is.”

*A few months after these were posted, there was no update from Paige. Her account no longer seems available. We were unable to discover what happened to her. The videos have disappeared from TikTok.

https://www.tiktok.com/@paigeunavailable/video/6998708138358656261